# SDR FDEA202308291517

- Difficulty date: August 29, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC236931
- Condition: None
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SKIN (REPLACEMENT) AT LEFT HAND WING   INBOARD FLAP CENTER BOX UPPER SKIN BETWEEN STATION XIFH 126.650 AND STATION XIFH   237.320 EXISTING REPAIR ON SKIN AT LEFT HAND WING INBOARD FLAP CENTER BOX UPPER SKIN   BETWEEN STATION XIFH 126.650 AND STATION XIFH 237.320 EVALUATED AND FOUND REPAIRED   IN ACCORDANCE WITH EA #1-5750-60673A WITH EA MARKED AS MINOR. EA #1-5750-60673B   PART 3 TITLE: WINGS TRAILING EDGE & TRALING EDGE DEVICES - LH WING INBD FLAP ASSY -   CENTER BOX UPPER SKIN - SKIN REPLACEMENT - RSC TRACKING, COMPLIED. EO #1-5100-7-  5001 B7 PART1 TITLE: STRUCTURES- REPAIR CATALOG - MD-11 - REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. REFER WRI 57103582 FOR DETAILS.
